A new approach to the problem of water ecosystem
Doklady Akademii Nauk, Tome 295 (1987) no. 4, pp. 825-827
Cet article a éte moissonné depuis la source Math-Net.Ru
@article{DAN_1987_295_4_a12,
author = {K. Ya. Kondrat'ev and G. P. Garbuzov and A. A. Gitel'son},
title = {A new approach to the problem of water ecosystem},
journal = {Doklady Akademii Nauk},
pages = {825--827},
year = {1987},
volume = {295},
number = {4},
language = {ru},
url = {http://geodesic.mathdoc.fr/item/DAN_1987_295_4_a12/}
}
K. Ya. Kondrat'ev; G. P. Garbuzov; A. A. Gitel'son. A new approach to the problem of water ecosystem. Doklady Akademii Nauk, Tome 295 (1987) no. 4, pp. 825-827. http://geodesic.mathdoc.fr/item/DAN_1987_295_4_a12/